CERN Machine Advisory Committee, 7th meeting

Europe/Zurich
160/1-009 (CERN)

160/1-009

CERN

14th March - 160/1-009 15th March - 60/5-012
48
Show room on map
Thomas Roser (B)
Description
The presentations on 14th March will be held in room 160/1-009 The discussions on 15th March will be held in room 60/5-012 The close-out will be held in room 160/1-009
  • Thursday, 14 March
    • 08:30 09:00
      CMAC short executive session 30m 160/1-009

      160/1-009

      CERN

      14th March - 160/1-009 15th March - 60/5-012
      48
      Show room on map
    • 09:00 10:00
      Overview of 2012 LHC p-p operation and future plan 1h 160/1-009

      160/1-009

      CERN

      14th March - 160/1-009 15th March - 60/5-012
      48
      Show room on map
      Speaker: Steve Myers (CERN)
      Slides
    • 10:00 10:30
      Electron cloud scrubbing run and strategy for 2015 30m 160/1-009

      160/1-009

      CERN

      14th March - 160/1-009 15th March - 60/5-012
      48
      Show room on map
      Speaker: Giovanni Rumolo (CERN)
      Slides
    • 10:30 11:00
      Coffee Break 30m 160/1-009

      160/1-009

      CERN

      14th March - 160/1-009 15th March - 60/5-012
      48
      Show room on map
    • 11:00 11:30
      Highlights and conclusions of the LHC operations workshop in Evian 30m 160/1-009

      160/1-009

      CERN

      14th March - 160/1-009 15th March - 60/5-012
      48
      Show room on map
      Speaker: Dr Jan Uythoven (CERN)
      Slides
    • 11:30 12:00
      LHC beam instrumentation – performance, issues and plan 30m 160/1-009

      160/1-009

      CERN

      14th March - 160/1-009 15th March - 60/5-012
      48
      Show room on map
      Speaker: Dr Rhodri Jones (CERN)
      more information
      Slides
    • 12:00 12:30
      Overview of the LHC p-Pb run in early 2013 30m 160/1-009

      160/1-009

      CERN

      14th March - 160/1-009 15th March - 60/5-012
      48
      Show room on map
      Speaker: Dr John Jowett (CERN)
      Slides
    • 12:30 14:00
      Lunch Break 1h 30m 160/1-009

      160/1-009

      CERN

      14th March - 160/1-009 15th March - 60/5-012
      48
      Show room on map
    • 14:00 14:30
      Injector performance during 2012/13 30m 160/1-009

      160/1-009

      CERN

      14th March - 160/1-009 15th March - 60/5-012
      48
      Show room on map
      Speaker: Rende Steerenberg (CERN)
      Slides
    • 14:30 15:00
      LS1 activities in the injectors & expectation for 2015 30m 160/1-009

      160/1-009

      CERN

      14th March - 160/1-009 15th March - 60/5-012
      48
      Show room on map
      Speaker: Dr Simone Gilardoni (CERN)
      Slides
    • 15:00 15:30
      UFO update including 25 ns 30m 160/1-009

      160/1-009

      CERN

      14th March - 160/1-009 15th March - 60/5-012
      48
      Show room on map
      Speaker: Tobias Baer (Hamburg University (DE))
      Slides
    • 15:30 16:00
      Coffee Break 30m 160/1-009

      160/1-009

      CERN

      14th March - 160/1-009 15th March - 60/5-012
      48
      Show room on map
    • 16:00 16:30
      HL-LHC project overview 30m 160/1-009

      160/1-009

      CERN

      14th March - 160/1-009 15th March - 60/5-012
      48
      Show room on map
      Speaker: Oliver Bruning (CERN)
      Slides
    • 16:30 17:00
      High-field magnet progress 30m 160/1-009

      160/1-009

      CERN

      14th March - 160/1-009 15th March - 60/5-012
      48
      Show room on map
      Speaker: Dr Luca Bottura (CERN)
      Slides
    • 17:00 17:30
      HE-LHC studies and long-term plan 30m 160/1-009

      160/1-009

      CERN

      14th March - 160/1-009 15th March - 60/5-012
      48
      Show room on map
      Speaker: Dr Frank Zimmermann (CERN)
      Slides
    • 09:00 09:30
      Collimation Project Status 30m 60/5-012

      60/5-012

      CERN

      14
      Show room on map
      Speaker: Dr Stefano Redaelli (CERN)
      Slides
    • 09:30 10:30
      Additional Presentations 1h 60/5-012

      60/5-012

      CERN

      14
      Show room on map
    • 10:30 11:00
      Coffee Break 30m 60/5-012

      60/5-012

      CERN

      14
      Show room on map
    • 11:00 13:00
      Committee discussions and report writing 2h 60/5-012

      60/5-012

      CERN

      14
      Show room on map
    • 13:00 14:00
      Lunch Break 1h 60/5-012

      60/5-012

      CERN

      14
      Show room on map
    • 14:00 15:00
      Committee discussions and report writing 1h 160/1-009

      160/1-009

      CERN

      14th March - 160/1-009 15th March - 60/5-012
      48
      Show room on map
    • 15:00 15:30
      Close Out 30m 160/1-009

      160/1-009

      CERN

      14th March - 160/1-009 15th March - 60/5-012
      48
      Show room on map
Your browser is out of date!

If you are using Internet Explorer, please use Firefox, Chrome or Edge instead.

Otherwise, please update your browser to the latest version to use Indico without problems.

×